# SDR HALA2011082700391

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33422
- Aircraft time: 34,266 hours, 6,360 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - "TCAS FAIL" DISPLAYED IN CAPTAIN'S HSI.  F/O'S DISPLAY IS NORMAL.  PERFORMED TCAS TROUBLESHOOT IAW FIM 34-45-00/101, FIG 103.  RESET TCAS COMPUTER AND BITE TEST PASSED.  ACFT OK FOR SERVICE.
